MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP T7PLUS HOOD W ANTI-REFLECTIVE LENS; GOWN, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP T7PLUS HOOD W ANTI-REFLECTIVE LENS; GOWN, SURGICAL
Catalog Number 0416801200
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event in this record was previously reported under mfr report # 3015967359-2024-02211 but should be included under this report.
 
Event or Problem Description
It was reported that during a preparation for a tha, at the user facility, the surgeon noticed a loose thread on the hood.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.

Brand Name
T7PLUS HOOD W ANTI-REFLECTIVE LENS
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21282717
Report Number3015967359-2025-00375
Device Sequence Number12735582
Product Code FXY
UDI-Device Identifier07613327466706
UDI-Public(01)07613327466706(11)231030(17)261029(10)P000578824
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0416801200
Device Lot NumberP000578824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown